# SDR AALA2020062989012

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,524 hours, 5,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - RIGHT AFT PAX/CREW DOOR, ASSIST BOTTLE PRESSURE LOW AT 100PSI. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
